# SDR AALA202203036467

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737*
- Aircraft serial: 44482
- Aircraft time: 2,619 hours, 1,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS NOT ARMED ANNUNCIATOR BULB INOPERATIVE. CHECKED AND RELAMPED PER AMM 33-18-00.
